Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An algebraic study of group and nongroup error-correcting codes.
Stockholm University, Faculty of Science, Department of Mathematics. matematik.
1965 (English)In: Information and Control, ISSN 0019-9958 ,0890-5401, Vol. 8, 195-214 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1965. Vol. 8, 195-214 p.
Keyword [en]
error-correcting codes, closed packed codes
National Category
Discrete Mathematics
Identifiers
URN: urn:nbn:se:su:diva-13337OAI: oai:DiVA.org:su-13337DiVA: diva2:179857
Available from: 2008-03-17 Created: 2008-03-17 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www04.sub.su.se:2625/mathscinet/pdf/191745.pdf
By organisation
Department of Mathematics
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 50 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf